# SDR RAIA950339

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2121 · Air Distribution Fan
- Part: Extract Fan
- Part number: 011260100
- Condition: Shorted
- Location: Fwd Fuse
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - ELECTRIC SMOKE INDICATION AND SMELL IN COCKPIT AND CABIN.  MAINTENANCE REPLACED EXTRACT FAN.  FURTHER INVESTIGATION REVEALED NO DEFECTS.  (W)
